# SDR 99ZZZM216

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1005240741
- Condition: Stripped
- Location: Te Flaps
- Part time: 2,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED TO RETRACT, FLAP MOTOR GEAR BOX FAILURE.  REPLACED FLAP MOTOR/GEAR BOX ASSEMBLY IAW RAYTHEON MM CHAPTER 27.  (M)
